Giltuss Cold & Flu, Maximum Strength, Multi Symptom, Strawberry Flavor
4 fl oz (118 ml)
On This Page
Directions
in each 10 mL Directions: Do not give more than directed. Use enclosed dosing cup. Keep dosing cup for use with this product. ml-milliliters. Children 6 to Under 12 Years of Age: 5 mL Every 4 to 6 Hours, Not to Exceed 5 Doses in 24 Hours. Children 6 to Under 12 Years of Age: 5 mL Every 4 to 6 Hours, Not to Exceed 5 Doses in 24 Hours. Children Under 6 Years of Age: Do Not Use.
Product Details
Sodium free. Sugar free. Maximum strength. Cold & flu. Alcohol free. Sodium free. Sugar free. Dye free. Relieves: fever, headache and body aches; cough and cold sneezing; runny nose itchy and watery eyes; stuffy nose; sinus pressure. Analgesic, antitussive, antihistamine & nasal decongestant. Analgesic effectiveness and proven safety to reduce fever, headache, and body aches. Antitussive strength to control cough and cold symptoms. Fast antihistamine efficacy to relieve sneezing, runny nose, and itchy and watery eyes. Decongestant efficacy to relieve sinus pressure and nasal congestion. giltuss.com. Questions or comments? Call 1-787-848-9114, monday-friday 9 am - 5 pm est. Call your doctor for medical advice in the event of side effects.Nutrition Facts
Ingredients
in each 10 mL Active Ingredients: Acetaminophen (650 mg), Pain reliever/fever reducer; Chlorpheniramine Maleate (4 mg), Antihistamine; Dextromethorphan HBr (13 mg), Cough Suppressant; Phenylephrine HCI (10 mg), Nasal decongestant. Inactive Ingredients: Citric Acid, Disodium EDTA, Flavor, Glycerin, Methylparaben, Polyethylene Glycol, Propylene Glycol, Propylparaben, Purified Water, Sucralose.Warnings
in each 10 mL Warnings: Liver warning: This product contains acetaminophen. Severe liver damage may occur if:: adult takes more than 6 doses in 24 hours, which is the maximum daily amount; child takes more than 5 doses in 24 hours; taken with other drugs containing acetaminophen; adult has 3 or more alcoholic drinks every day while using this product. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:: skin reddening; blisters ; rash; If a skin reaction occurs, stop use and seek medical help right away. Sore throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting. Consult a doctor promptly. Do not use: if you are allergic to acetaminophen or any inactive ingredient in this product.; with any other drug containing acetaminophen (prescription or nonprescription); If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. If you are taking a prescription monoamine oxidase inhibitor (MAO).(certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product. Ask a doctor or pharmacist before use if the user has: liver disease; high blood pressure; diabetes; heart disease; thyroid disease; glaucoma; a breathing problem such as chronic bronchitis; cough that occurs with too much phlegm (mucus); chronic cough that lasts such as occurs with smoking, asthma or emphysema; trouble urinating due to an enlarged prostate gland. Ask a doctor or pharmacist before use if the user is: taking the blood thinning drug warfarin; taking sedatives or tranquilizers. When using this product: do not exceed recommended dosage; marked drowsiness may occur; excitability may occur, especially in children; avoid alcoholic drinks; alcohol, sedatives, and tranquilizers may increase drowsiness; be careful when driving a motor vehicle or operating machinery. Stop use and ask a doctor if: you get nervousness, dizziness or sleeplessness; pain, nasal congestion, or cough gets worse or lasts more than 7 days; fever gets worse or lasts more than 3 days; redness or swelling is present; new symptoms occur; cough comes back or occurs with fever, rash or headache that lasts.; These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not use if safety seal is broken or missing. Tamper evident: do not use if safety seal is broken or missing. Do not use if safety seal is broken or missing. Tamper evident: do not use if safety seal is broken or missing.Manufacturer
Gil Pharmaceutical Corp.
Ponce, PR 00717-1565
UPC
00358552136044